Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
|meeh - Tue Sep 14, 2004 7:02 pm|
I have lots of tiny red/purple dots on my legs (they are more obvious on my hair follicles but actually the whole leg is red especially the lower part) after I take a shower, or after I sit for a while. but when I put my legs up on my bed, or after I wake up, or exercise, they disappear, but they come back again whenever I start to stand. its pretty embarassing since its too unsightful for me to wear short pants or even skirts. What is my problem? I did some research on the internet, I thought they are caused by KP, i bought a lot of KP products, but they dun seem to work for me? But then I dun think KP would make ur skin (other than the hair follicles) actually turn red/purple? The condition is even worse in winter. Please help!! I didnt have sth like this when I was young, i started to hv this when I was around 14-15, and now I'm 21!
Thanks a lot.
|meeh - Tue Sep 14, 2004 7:24 pm|
for your information, my legs n toes are little swollen (especially toes) when they appear red. what could be the problem? anything wrong w/ my blood circulation?
|kara - Tue Apr 19, 2005 11:30 pm|
i have red dots, they don't hurt, they are just unsightly. They appeared about four years ago when i was fifteen, im about to be twenty. I have found that using neosporin or bacitracin helps on damp legs. I don't know what causes them, and i don't know anyone else besides my brother who has them. Please help!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.